# SDR SWAA2014071530018

- Difficulty date: May 31, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146A7501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX CABIN FLOORBOARD 221BF AFT OTBD CORNER BROKEN.  REPAIRED FLOORBOARD IAW SRM.
